# SDR TSAA0753024

- Difficulty date: May 14, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 44,594 hours, 65,372 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Spar
- Part number: 65505781
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION HAS BEEN IDENTIFIED ON THE LEFT HORIZONTAL STABILIZER AT LOCATION STAB STA 230.7.  [SUP 06-01-07]  THE HORIZONTAL STABILIZER WAS REMOVED AND REPLACED IN ACCORDANCE WITH AMM 27-41-11. THE AIRCRAFT WAS RETURNED TO SERVICE ON MAY 31, 2007.
